Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Morse indices and exact multiplicity of solutions to semilinear elliptic problems
HTML articles powered by AMS MathViewer

by Junping Shi and Junping Wang PDF
Proc. Amer. Math. Soc. 127 (1999), 3685-3695 Request permission


We obtain precise global bifurcation diagrams for both one-sign and sign-changing solutions of a semilinear elliptic equation, for the nonlinearity being asymptotically linear. Our method combines the bifurcation approach and spectral analysis.
Similar Articles
Additional Information
  • Junping Shi
  • Affiliation: Department of Mathematics, Tulane University, New Orleans, Louisiana 70118
  • MR Author ID: 616436
  • ORCID: 0000-0003-2521-9378
  • Email:
  • Junping Wang
  • Affiliation: Department of Mathematics, Brigham Young University, Provo, Utah 84602-6539
  • MR Author ID: 216677
  • Email:
  • Received by editor(s): February 28, 1998
  • Published electronically: August 5, 1999
  • Communicated by: David S. Tartakoff
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 3685-3695
  • MSC (1991): Primary 35J25, 35B32; Secondary 35J60, 35P30
  • DOI:
  • MathSciNet review: 1694880